# SDR AALA2020030319019

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 66,163 hours, 16,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT SMOKE DETECTOR ALARM SOUNDED. FLIGHT ATTENDANTS SMELLED SMOKED. MAINTENANCE RESET SMOKE DETECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
